Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDragomir, Sever S.en
dc.contributor.authorPearce, Charles E. M.en
dc.identifier.citationBulletin of the Australian Mathematical Society. 57(3):377-385en
dc.titleQuasi-Convex Functions and Hadamard's Inequalityen
dc.typeJournal articleen
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.